default-icon
Epilepsy student
Heloo drI was medicating him from 1n half year with epilex syrup 5ml @ bed time then suddenly he got fits on August 22nd 2016 then doctor adviced to take trioptal 150mg both time n also increased to take syrup epilex as 5ml in mornin too. Then to he got his fits on 8th October 2016 plz suggest
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Lohith
General Physician 16 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Indeed the medications are always adjusted to body weight. As the child grows his physiology changes, so as medication requirement. Adjusting the meds may take 3-6 months.
Next Steps
Specialist would have put him through more investigations to locate the focus, please seek so if not done already.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.